# SDR CA190415002

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,458 hours
- Propeller: Snsnch W69EK63
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C2397
- Condition: Separated
- Location: Propeller
- Part time: 7,599 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED WHAT SEEMED TO BE EXHAUST SMELL IN THE CABIN AND LOAD ENGINE NOISE AFTER TAKEOFF. FOUND THAT THE DYNAMIC BALANCE WEIGHT FROM THE BACK OF THE SPINNER BULKHEAD HAD SEPARATED FROM THE BACK PLATE AND ENDED UP SCRAPING AGAINST THE NOSE OF THE COWLING WHICH WOULD HAVE CREATE A STRANGE SMELL AND SOUND. (TC# 20190415002)
